In this paper we prove existence and uniqueness results for a lower order perturbation of elliptic Dirichlet problems with a singular convection term in divergence form and L-1 data.

Regularizing Effect of a Lower Order Term in Dirichlet Problems with a Singular Convection Term / Clemente, Francesco. - In: MILAN JOURNAL OF MATHEMATICS. - ISSN 1424-9286. - 87:1(2019), pp. 1-19. [10.1007/s00032-019-00290-7]

Regularizing Effect of a Lower Order Term in Dirichlet Problems with a Singular Convection Term

Clemente, Francesco
2019

Abstract

In this paper we prove existence and uniqueness results for a lower order perturbation of elliptic Dirichlet problems with a singular convection term in divergence form and L-1 data.
2019
Noncoercive problems; lower order perturbation; weak solutions; L-1 data
01 Pubblicazione su rivista::01a Articolo in rivista
Regularizing Effect of a Lower Order Term in Dirichlet Problems with a Singular Convection Term / Clemente, Francesco. - In: MILAN JOURNAL OF MATHEMATICS. - ISSN 1424-9286. - 87:1(2019), pp. 1-19. [10.1007/s00032-019-00290-7]
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/1277269
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact